[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.176.30. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1983

Drug-Induced Ocular Side Effects and Drug Interactions

Arch Ophthalmol. 1983;101(3):497. doi:10.1001/archopht.1983.01040010497047

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

This encyclopedia of drug toxic effects is 130 pages longer than the first 1976 edition due to the addition of new drugs, deletion of a few older drugs, and considerable enlargement of ocular side effects as a result of information obtained from the National Registry of Drug-Induced Ocular Side Effects during the past six years. The format is the same as that of the first edition—namely, the class, generic name, proprietary name, primary use, list of ocular side effects both from systemic and ocular administration, clinical importance of drugs, and interactions with other drugs. The list of ocular side effects would tend to create therapeutic nihilists, although this is ameliorated by following discussions of the incidence and importance of such complications. A 110-page index lists the drugs that cause each type of ocular side effect. Although not an ocular side effect, the ophthalmologist is certainly interested in the important systemic

First Page Preview View Large
First page PDF preview
First page PDF preview
×